On conjugacy in a Chevalley group of large Abelian subgroups of the unipotent subgroup

Тип публикации: статья из журнала

Год издания: 2010

Идентификатор DOI: 10.1007/s10958-010-0070-3

Аннотация: Let U be the unipotent subgroup of a Chevalley group over a finite field. The well-known problem about describing the set of "large" (of maximal order) Abelian subgroups in U of exceptional type is investigated. The description of normal large Abelian subgroups in U was established earlier. It is proved that each large Abelian subgroup from U is conjugate in the Chevalley group of type F4 over a finite field of characteristic not equal to 2 to a normal subgroup in U. It is shown that for the groups U of type G2 and 3D4 a similar conclusion is not true. © 2010 Springer Science+Business Media, Inc.

Ссылки на полный текст

Издание

Журнал: Journal of Mathematical Sciences

Выпуск журнала: Vol. 169, Is. 5

Номера страниц: 696-704

ISSN журнала: 10723374

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.